单叶双调和映射类
A Class of Univalent Biharmonic Mappings

作者: 乔金静 :河北大学数学与计算机学院; 王 超 :保定市教师进修学校;

关键词: 单叶双调和映射星形性凸性 Univalent Biharmonic Mapping Starlikeness Convexity

摘要:
文主要研究单位圆盘上单叶保向的双调和映射。作为星形双调和映射和凸双调和映射的推广,给出了一个单叶保向的双调和映射类,利用系数不等式给出了双调和映射属于的一个充分条件,且进一步证得此系数不等式是的具有负系数的子类的特征。

Abstract:
The main aim of this paper is to discuss univalent sense-preserving biharmonic mappings in the unit disk. As a generalization of starlike biharmonic mappings and convex biharmonic mappings, a family of univalent sense-preserving biharmonic mappings is given, and it is also given a sufficient condition for a biharmonic mapping in by using a coefficients inequality. Moreover, it is proved that this coefficients inequality is a characterization of biharmonic mappings in the subclass of that with negative coefficients.

文章引用: 乔金静 , 王 超 (2013) 单叶双调和映射类。 理论数学, 3, 282-288. doi: 10.12677/PM.2013.34043

参考文献

[1] Z. Abdulhadi, Y. Abu Muhanna and S. Khoury. On univalent solutions of the biharmonic equations. Journal of Inequalities and Applications, 2005, 5: 469-478.

[2] Z. Abdulhadi, Y. Abu Muhanna and S. Khoury. On some properties of solutions of the biharmonic equation. Applied Mathematics and Computation, 2006, 177(1): 346-351.

[3] J. G. Clunie, T. Sheil-Small. Harmonic univalent functions. Annales Academiæ Scientiarum Fennicæ Series A I, 1984, 9: 3-25.

[4] P. Duren. Harmonic mappings in the plane. Cambridge: Cambridge University Press, 2004.

[5] J. Happel, H. Brenner. Low Reynolds numbers hydrodynamics. Upper Saddle River: Princeton-Hall, 1965.

[6] S. A. Khuri. Biorthogonal series solution of Stokes flow problems in sectorial regions. SIAM Journal on Applied Mathematics, 1996, 56(1): 19-39.

[7] W. E. Langlois. Slow viscous flow. London: Macmillan Company, 1964.

[8] A. W. Goodman. On uniformly convex functions. Annales Polonici Mathematici, 1991, 56: 87-92.

[9] S. Kanas, A. Wisniowska. Conic regions and k-uniform convexity. Journal of Computational and Applied Mathematics, 1999, 105(1-2): 327- 336.

[10] S. Kanas, A. Wisniowska. Conic domains and starlike functions. Revue Roumaine de Mathématique Pures et Appliquées, 2000, 45: 647-657.

[11] H. M. Srivastava, T. N. Shanmugam, C. Ramachandran and S. Sivasubramanian. A new subclass of k-uniformly convex functions with negative coefficients. Journal of Inequalities in Pure and Applied Mathematics, 2007, 8(2): Article 43.

[12] J. M. Jahangiri. Harmonic functions starlike in the unit disk. Journal of Mathematical Analysis and Applications, 1999, 235(2): 470-477.

[13] A. Janteng. Properties of harmonic functions which are convex of order with respect to conjugate points. International Journal of Mathematical Analysis, 2007, 1: 1031-1039.

[14] S. Kanas, H. M. Srivastava. Linear opeartors associated with k-uniformly convex functions. Integral Transforms and Special Functions, 2000, 9(2): 121-132.

[15] S. Shams, S. R. Kulkarni and J. M. Jahangiri. Classes of uniformly starlike and convex functions. International Journal of Mathematics and Mathematical Sciences, 2004, 55: 2959-2961.

分享
Top